Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 802414, 22 pages
http://dx.doi.org/10.1155/2012/802414
Research Article

A Meshless Finite-Point Approximation for Solving the RLW Equation

1Aula UTFSM-CIMNE, Departamento de Ingeniería Mecánica, Universidad Técnica Federico Santa María, Avenida España 1680, 2340000 Valparaíso, Chile
2Departamento de Matemática, Universidad Técnica Federico Santa María, Avenida España 1680, 2340000 Valparaíso, Chile
3Escuela de Ingeniería Mecánica, Pontificia Universidad Católica de Valparaíso, Los Carrera 01567, Quilpué, 2430120 Valparaíso, Chile

Received 20 October 2011; Revised 5 January 2012; Accepted 15 January 2012

Academic Editor: Gradimir V. Milovanović

Copyright © 2012 L. Pérez Pozo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Pérez Pozo, R. Meneses, C. Spa, and O. Durán, “A Meshless Finite-Point Approximation for Solving the RLW Equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 802414, 22 pages, 2012. https://doi.org/10.1155/2012/802414.